# SDR AALA20030397

- Difficulty date: April 1, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT ROW 43 INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT WIRE CONNECTOR AT ROW 42.  SYSTEM GROUND CHECKED NORMAL OPERATION.
